# SDR DL72S001878

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 57,328 hours, 42,597 cycles
- Engine: Pwa JT8D15A
- Engine time: 63,449 hours, 46,881 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 63,449 hours, 46,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE NR 3 ENGINE COMPRESSOR STALLED FOLLOWED BY AN ELECTRICAL SMELL IN CABIN.  INSPECTED AND RAN ENGINE, NO TROUBLE FOUND.
